# SDR UALA2012041202205

- Difficulty date: April 10, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 59,400 hours, 21,995 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 1 LT EPSU FAILED EMERGENCY LIGHT TEST.   REPLACED BATTERY PER AMM, TESTED NORMAL.
